# SDR 97FDEA00323

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11
- Aircraft serial: 48748
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: ADJ7016515
- Condition: Cracked
- Location: Bs 943
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SERVICE, INSPECTED FWD CARGO COMPARTMENT OMNI ROLLER SUPPORT FITTINGS AT STA Y=943.000.  FOUND ONE FITTING WITH AN APPROX .125 INCH LONG CRACK AT FILLET RADIUS. RET DAC SB MD-11-25-212.  REMOVED AND REPLACED WITH A NEW OMNI ROLLER SUPPORT FITTING PER FEDERAL EXPRESS ENGINEERING AUTHORIZATION 1-2550-32580 DATED 6/4/97.
